# SDR SWAA2024121258870

- Difficulty date: November 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON FRAME BS 867 BETWEEN STRINGER 2R TO STRINGER 3R AT PASSENGER CABIN 2024-691797<[01] REMOVED AND REINSTALLED NEW SUPPORT ANGLE AND APPLIED PROTECTIVE TREATMENT ON FRAME BS 867 BETWEEN STRINGER 2R TO STRINGER 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; SRM 51-20-01 AND DWG 146A7901 SHEET 58 REV - MEASURE OF CRACK ARE: L:0.160 TOOL USED CALIPER P/N: 500-196-30; S/N:B23353457; DUE DATE: 09-MAR-25;[02] REMOVED AND REINSTALLED NEW SUPPORT ANGLE AND APPLIED PROTECTIVE TREATMENT ON FRAME BS 867 BETWEEN STRINGER 2R TO STRINGER 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; SRM 51-20-01 AND DWG 146A7901 SHEET 58 REV - MEASURE OF CRACK ARE: L:0.160 TOOL USED CALIPER P/N: 500-196-30; S/N:B23353457; DUE DATE: 09-MAR-25. JOB COMPLETED.
